# SDR CALA2015042093597

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,908 hours, 11,621 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STATION 320 WEB FOUND EDGE OF CUT OUT CRACK TO ACCOMPLISH WEB REPLACEMENT IAW EA 5310-05659 OP03.  UPPER DECK STATION 320 WEB REPLACED IAW EA 5310-05659 REV A OP 3 & ECRA 5310-06471.
